Follow
Jun-Ming Xu (徐俊明)
Jun-Ming Xu (徐俊明)
Math.USTC(中国科学技术大学数学科学学院)
Verified email at ustc.edu.cn
Title
Cited by
Cited by
Year
Topological structure and analysis of interconnection networks
J Xu
Springer Publishing Company, Incorporated, 2010
9452010
图论及应用(第2版)
徐俊明
合肥: 中国科学技术大学出版社, 2004
246*2004
图论及其应用
徐俊明
中国科学技术大学出版社, 1998
246*1998
Theory and application of graphs
J Xu
Springer Science & Business Media, 2013
2422013
On reliability of the folded hypercubes
Q Zhu, JM Xu, X Hou, M Xu
Information Sciences 177 (8), 1782-1788, 2007
1472007
Cycles in folded hypercubes
JM Xu, M Ma
Applied Mathematics Letters 19 (2), 140-145, 2006
1292006
On restricted edge-connectivity of graphs
JM Xu, KL Xu
Discrete Mathematics 243 (1-3), 291-298, 2002
1142002
Survey on path and cycle embedding in some networks
JM Xu, M Ma
Frontiers of mathematics in China 4, 217-252, 2009
1132009
Panconnectivity of locally twisted cubes
M Ma, JM Xu
Applied Mathematics Letters 19 (7), 673-677, 2006
1042006
Panconnectivity and edge-fault-tolerant pancyclicity of augmented cubes
M Ma, G Liu, JM Xu
Parallel Computing 33 (1), 36-42, 2007
992007
Connectivity of Cartesian product graphs
JM Xu, C Yang
Discrete Mathematics 306 (1), 159-165, 2006
892006
最优双环网络的无限族
李乔, 徐俊明, 张忠良
中国科学: A 辑 23 (9), 979-992, 1993
871993
The super connectivity of augmented cubes
M Ma, G Liu, JM Xu
Information Processing Letters 106 (2), 59-63, 2008
862008
Combinatorial Theory in Networks
X Junming)
科学出版社,北京, 2013
83*2013
Edge-pancyclicity and Hamiltonian laceability of the balanced hypercubes
M Xu, XD Hu, JM Xu
Applied Mathematics and Computation 189 (2), 1393-1401, 2007
762007
Edge-fault-tolerant properties of hypercubes and folded hypercubes and folded hypercubes
JM Xu, M Ma, Z Du
Australasian Journal of Combinatorics 35, 7-16, 2006
762006
Generalized measures of fault tolerance in exchanged hypercubes
XJ Li, JM Xu
Information Processing Letters 113 (14-16), 533-537, 2013
742013
On restricted connectivity and extra connectivity of hypercubes and folded hypercubes
徐俊明, 朱强, 侯新民, 周涛
上海交通大学学报: 英文版 10 (2), 203-207, 2005
702005
Edge-fault-tolerant edge-bipancyclicity of hypercubes
JM Xu, ZZ Du, M Xu
Information Processing Letters 96 (4), 146-150, 2005
682005
Paths in Möbius cubes and crossed cubes
JM Xu, M Ma, M Lü
Information Processing Letters 97 (3), 94-97, 2006
662006
The system can't perform the operation now. Try again later.
Articles 1–20